# SDR A6WA202207068236

- Difficulty date: July 6, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 601R31148133
- Part serial: NSA
- Condition: Corroded
- Location: Lh Fs 280 - Fs 4
- Part time: 39,479 hours, 38,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDITIONAL CORROSION ON CABIN FLOOR SILL FS 280.00 - FS 409.00  (AS PICTURED ON AGING AIRCRAFT INSPECTION REPORT). ****AIRCRAFT REMOVED FROM SERVICE **** REMOVED AND REPLACED NEW LH FLOOR SILL FROM FS 349.00 - FS 412.00 REF CRJ-200 SRM 51-42-06, 51-42-21  AND DWG 601R31148 REV Y.
